# SDR GTIA2020111635444

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 23,780 hours, 10,841 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Manifold
- Condition: Leaking
- Location: Yellow Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC RESERVOIR LO LEVEL ECAM.  PERFORMED INSPECTION OF HYDRAULIC, IAW AMM 29-00-00.  FOUND LEAK AT HP MANIFILD ON YELLOW SYSTEM.  R & R YELLOW HP MANIFOLD, IAW AMM 29-13-14.  OPERATIONS CHECK & LEAK CHECK GOOD NO FAULTS OR LEAKS NOTED AT THIS TIME.
